its side effect or fair?
Mar 21, 2010
This is my 4-month regimen changed into Didanosine, aluvia and tenovofir. I previously used 3TC, AZT and efavirenz. before CD4 my 490 replaced. and my vl increased from 1890 to 4990. Indonesia is not yet available in the resistance tests. whether it is true that my resistance? what type of drugs that currently I have the consumption side effects of diarrhea long enough (I've been there 4 months) and my weight has dropped by 4 Kg from 49 Kg. but my CD4 after 2 month on treatment up to 600. and I have asked 3 doctors specialists in Indonesia, but they did not explain what causes diarrhea bit me. and whether there is another solution than my current treatment? because it affects the adherence, ARV must be taken at before and after meals? maybe you have a solutions? and if indeed there is need for ARV treatment trials, I open myself to be an experiment.
thank you in advance, your answer is very valuable for me.
warm regards Aries
Response from Dr. Henry
Lopinavir/ritonavir (Alivia or Kaletra in US) often causes gut side effects (gas, bloating, loose stools). Those side effects may decrease with time for some patients. Taking with a meal, calcium supplements, bran supplements, yogurt, or antidiarrheal meds such as loperamide or diphenoxyate/atropine variable can help some patient s(often needs to be tried on a trial and error process). Other gut problems can also exist (such as lactose or gluten sensitivity, other infections) so sometimes a work up needs to be done. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.